# SDR HNAA2017092900339

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 62,480 hours, 70,924 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ODD ODOR IN THE ACFT AROUND SEAT 5AC.  DROPPED LT PSU AND CENTER AISLE PANEL INSPECTED,  NO FAULTS FOUND.  REINSTALLED PSU AND CENTER PANEL.   OPS CHECK GOOD.  OK FOR SERVICE.
